# SDR REXA2012111201675

- Difficulty date: November 12, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 22,298 hours, 19,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT NOT SHOWING FLASHING CHARGE LIGHT.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-61-02 DM 74772 CLEARED.
